# SDR ASAA2023080944578

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 4,331 hours, 1,287 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: 2474M65P06
- Part serial: FAKS1624
- Condition: Faulty
- Location: #2 Fadec
- Part time: 4,388 hours, 1,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. GROUNDED - YES. REMOVED AND REPLACED PSS REF AMM 73-21-11, OPS CHECKS GOOD.
